Journal Article

A Lyapunov-type condition for robust feedback stability of delay control systems

Richard C. H. Lee, C. W. Wong, Cheng-Zhong Xu, L. H. Yim and S. P. Yung

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 23, issue 1, pages 97-111
Published in print March 2006 | ISSN: 0265-0754
Published online March 2006 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni046
A Lyapunov-type condition for robust feedback stability of delay control systems

Show Summary Details

Preview

In this paper, we show that a delay control system can be robustly stabilized by certain closed-loop feedback if a Lyapunov-type condition is fulfilled.

Keywords: time-delay systems; robust stabilizability; Lyapunov function; selection theorem

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.